# SDR IPXA2018010225042

- Difficulty date: December 29, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 17,333 hours, 10,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DISARMING THE SLIDE,  THE RED LIGHT FOUND INOPERATIVE.  RESET CIRCUIT BREAKERS 1WN, 2WN, & 3WN AND RESET THE CONTROL PANEL 70WN-A. OPS CHECKED GOOD IAW 52-73-11-04 AND 52-73-00-05.   SYSTEM OPS CHECED NORMAL.
